# SDR ASMF200608021

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 43,752 hours, 24,637 cycles
- Engine: Pwa JT8D219
- Engine time: 54,033 hours, 38,805 cycles
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Structure
- Condition: Delaminated
- Location: Noise Suppressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, LT ENGINE NOSE COWLING NOISE SUPPRESSOR WAS DETECTED DELAMINATED IN AN AREA OF 17 INCHES WIDTH X 25 INCHES LENGTH BETWEEN 6 AND 7 HOURS POSITION OUT OF LIMITS IAW MM 72-00-00 PAGE 642. AIRCRAFT WAS SENT TO THE HANGAR. PENDING FINAL ACTIONS.
